# SDR SWIA200718947

- Difficulty date: December 9, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 16,216 hours, 12,572 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Leaking
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 3984 - HYDRAULIC 2 LOW PRESS CAUTION IN FLIGHT.  REPLACED RIGHT FLIGHT SPOILER OUTBOARD PCU IAW AMM 27-62-01.  OPS CHECK AND LEAK CHECKS GOOD, P/N 2700-7, S/N OFF MAL5571.
